# SDR 99ZZZX4079

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N487AL
- Make and model: Bell 407
- Aircraft serial: 53204
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 406040340101
- Condition: Spread
- Location: T/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 4 DISC  PACK SPREAD JUST BEYOND LIMITS DURING 25-HOUR INSPECTION.  FOUND NR 4 DISC PACK SPREAD BEYOND LIMITS. REMOVED NR 3 TAIL ROTOR DRIVESHAFT TO BLOWER SPLINE ADAPTER TO ENSURE IT STILL CONTAINED PROPER AMOUNT OF LUBRICANT.  IT DID, BUT FOUND THE SPLINE ADAPTER P/N 406-040-316-101 HAD A STEP WORN IN IT.  REPLACED THE SPLINE ADAPTER.
